MathSciNet Relay Station
MathSciNet bibliographic data
MR993743 20H10 (14H99 30F35)
Bujalance, Emilio; Gromadzki, Grzegorz On nilpotent groups of automorphisms of Klein surfaces. Proc. Amer. Math. Soc. 108 (1990), no. 3, 749–759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement